I recently found out I had a pretty bad yeast infection, with two remarkably big fissures on the top and bottom of my vagina. I went in to see a nurse practitioner with prescribed me metrogel-vaginal and gave me one pill of Diflucan at the office and one two days later. I tried apply polysporin to the fissures to help them heal, but it only got worse. Two days later I noticed it started to get a few blisters and another fissure on my labia.
If I have blisters in my vaginal area after I start a medication does that mean allergic?
- 11 Apr 2015 by If-only-you-knew
- 11 Apr 2015
- metrogel, metrogel-vaginal, infections, allergic reactions, blister, prescription, medication, yeast infection, infection, vagina
Added 11 Apr 2015:
I went in today and she's doing a culture for herpes just to be safe, she didn't pay attention to the fact I think it's the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat 3 - I was prescribed metronidazole for bacteria in my vagina but I got a yeast infection a?
Posted 17 Apr 2014 • 2 answers
Posted 18 Dec 2014 • 4 answers
Posted 3 Jan 2015 • 2 answers
Posted 12 May 2015 • 1 answer
Posted 12 May 2016 • 2 answers